Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 327273, 20 pages
http://dx.doi.org/10.1155/2012/327273
Research Article

Coupled Fixed Points for Meir-Keeler Contractions in Ordered Partial Metric Spaces

1Department of Mathematics and Computer Sciences, Çankaya University, 06530 Ankara, Turkey
2Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 H. Sousse, Tunisia
3Department of Mathematics, Atılım University, İncek, 06836 Ankara, Turkey

Received 18 February 2012; Revised 19 April 2012; Accepted 2 May 2012

Academic Editor: Rafael Martinez-Guerra

Copyright © 2012 Thabet Abdeljawad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ni, L.-X. Tian, and X. Liu, “Positive almost periodic solution on a nonlinear differential equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 567319, 10 pages, 2011. View at Publisher · View at Google Scholar
  2. T. Jitpeera and P. Kumam, “Hybrid algorithms for minimization problems over the solutions of generalized mixed equilibrium and variational inclusion problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 648617, 25 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. Yang, Y.-C. Liou, and Y. Yao, “Finding minimum norm fixed point of nonexpansive mappings and applications,” Mathematical Problems in Engineering, vol. 2011, Article ID 106450, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L.-L. Huang, L. Xiao, and Z.-H. Wei, “Efficient and effective total variation image super-resolution: a preconditioned operator splitting approach,” Mathematical Problems in Engineering, vol. 2011, Article ID 380807, 20 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Cao, C. Yuan, D. Jiang, and X. Wang, “A note on periodic solutions of second order nonautonomous singular coupled systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 458918, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S.-J. Chern and P.-C. Huang, “On the existence of a weak solution of a half-cell model for PEM fuel cells,” Mathematical Problems in Engineering, vol. 2010, Article ID 701096, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Caballero-Águila, A. Hermoso-Carazo, and J. Linares-Pérez, “A new estimation algorithm from measurements with multiple-step random delays and packet dropouts,” Mathematical Problems in Engineering, vol. 2010, Article ID 258065, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Wu and C. Huang, “Two-step relaxation Newton method for nonsymmetric algebraic Riccati equations arising from transport theory,” Mathematical Problems in Engineering, vol. 2009, Article ID 783920, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Wang, Y.-J. Chen, and R.-C. Du, “Hybrid iteration method for common fixed points of a finite family of nonexpansive mappings in Banach spaces,” Mathematical Problems in Engineering, vol. 2009, Article ID 678519, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Wang, X. Xiang, and W. Wei, “Periodic solutions of semilinear impulsive periodic system with time-varying generating operators on Banach space,” Mathematical Problems in Engineering, vol. 2008, Article ID 183489, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. K. Balachandran and A. Leelamani, “Null controllability of neutral evolution integrodifferential systems with infinite delay,” Mathematical Problems in Engineering, vol. 2006, Article ID 45468, 18 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. Balachandran and J. Y. Park, “Existence of solutions and controllability of nonlinear integrodifferential systems in Banach spaces,” Mathematical Problems in Engineering, no. 1-2, pp. 65–79, 2003. View at Publisher · View at Google Scholar
  13. K. N. Murty, G. W. Howell, and G. V. R. L. Sarma, “Two (multi) point nonlinear Lyapunov systems associated with an nth order nonlinear system of differential equations—existence and uniqueness,” Mathematical Problems in Engineering, vol. 6, no. 4, pp. 395–410, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. P. Mandic and S. L. Goh, Complex Valued Nonlinear Adaptive Filters: Noncircularity, Widely Linear and Neural Models, Adaptive and Learning Systems for Signal Processing, Communications, and Control, John Wiley & Sons, 2009.
  15. D. P. Mandic, M. Golz, A. Kuh, D. Obradovic, and T. Tanaka, Eds., Signal Processing Techniques for Knowledge Extraction and Information Fusion, Springer, 2008.
  16. S. G. Matthews, “Partial metric topology,” in Papers on General Topology and Applications (Flushing, NY, 1992), vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, New York Academy of Sciences, New York, NY, USA, 1994. View at Google Scholar · View at Zentralblatt MATH
  17. S. Banach, “Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  18. R. D. Kopperman, S. G. Matthews, and H. Pajoohesh, “What do partial metrics represent?” in Proceedings of the 19th Summer Conference on Topology and its Applications, University of CapeTown, 2004.
  19. H.-P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. T. Abedelljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, pp. 1894–1899, 2011. View at Google Scholar
  21. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  22. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. Aydi, “Some fixed point results in ordered partial metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 4, no. 3, pp. 210–217, 2011. View at Google Scholar
  25. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar · View at Zentralblatt MATH
  26. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 33–48, 2011. View at Google Scholar
  27. H. Aydi, “Common fixed point results for mappings satisfying (ψ,φ)-weak contractions in ordered partial metric spaces,” International Journal Mathematics and Statistics, vol. 12, no. 2, pp. 53–64, 2012. View at Google Scholar
  28. H. Aydi, “A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces,” Accepted in Demonstratio Mathematica. In press.
  29. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar
  30. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  31. M. E. Gordji, Y. J. Cho, S. Ghods, M. Ghods, and M. H. Dehkordi, “Coupled fixed point theorems for contractions in partially ordered metric spaces and applications,” Mathematical Problems in Engineering, vol. 2012, Article ID 150363, 20 pages, 2012. View at Publisher · View at Google Scholar
  32. E. Karapınar, “Weak φ-contraction is considered on partial metric space,” Journal of Computational & Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Google Scholar
  33. E. Karapınar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at Scopus
  34. E. Karapınar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar
  35. E. Karapınar and U. Yüksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 263621, 16 pages, 2011. View at Publisher · View at Google Scholar
  36. E. Karapınar, S. Sedghi, N. Shobkolaei, and S. M. Vaezpour, “A common fixed point theorem for cyclic operators on partial metric spaces,” FILOMAT, vol. 26, no. 2, pp. 407–414, 2012. View at Google Scholar
  37. E. Karapınar, “A note on common fixed point theorems in partial metric spaces,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 185–191, 2011. View at Google Scholar
  38. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3–4, pp. 680–687, 2012. View at Google Scholar
  39. T. Abdeljawad, E. Karapınar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers and Mathematics with Applications, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar · View at Scopus
  40. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar
  41. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. V. Berinde, “Coupled fixed point theorems for generalized symmetric Meir-Keeler contractions in ordered metric spaces,” http://arxiv.org/abs/1103.5289.
  47. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar
  50. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  51. E. Karapınar, “Couple fixed point on cone metric spaces,” Gazi University Journal of Science, vol. 24, no. 1, pp. 51–58, 2011. View at Google Scholar · View at Scopus
  52. T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 39281, 6 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  53. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar